Skip to main content

Quelques remarques sur la transformation de Fourier dans l’anneau de Chow d’une variété abélienne

  • Algebraic Cycles And Transcendental Cycles
  • Conference paper
  • First Online:
Algebraic Geometry

Part of the book series: Lecture Notes in Mathematics ((LNM,volume 1016))

This is a preview of subscription content, log in via an institution to check access.

Access this chapter

Chapter
USD 29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
eBook
USD 39.99
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
Softcover Book
USD 54.99
Price excludes VAT (USA)
  • Compact, lightweight edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Institutional subscriptions

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. S. BLOCH.-Some elementary theorems about algebraic cycles on abelian varieties. Inventiones math. 37 (1976), 215–228.

    Article  MathSciNet  MATH  Google Scholar 

  2. A. BEAUVILLE.-Diviseurs spéciaux et intersection de cycles dans la jacobienne d’une courbe algébrique. Enumerative geometry and classical algebraic geometry. Birkhäuser, Boston (1982), 133–142.

    Book  Google Scholar 

  3. P. GRIFFITHS.-Some transcendental methods in the study of algebraic cycles. Several complex variables II, Maryland 1970: Springer Lecture Notes 185 (1971), 1–46.

    Google Scholar 

  4. S. KLEIMAN.-Algebraic cycles and the Weil conjectures. Dix exposés sur la cohomologie des schémas, North-Holland (1968), 359–386.

    Google Scholar 

  5. S. MUKAI.-Duality between D(X) and D(\(\hat X\)) with its application to Picard Sheaves. Nagoya Math. J. 81 (1981), 153–175.

    Article  MathSciNet  MATH  Google Scholar 

  6. D. MUMFORD.-Abelian varieties. Oxford University Press (1970).

    Google Scholar 

  7. A.A. ROITMAN.-The torsion of the group of O-cycles modulo rational equivalence. Annals of Math. 111 (1980), 553–569.

    Article  MathSciNet  Google Scholar 

  8. Séminaire de Géométrie algébrique du Bois Marie 66–67: Théorie des intersections et théorème de Riemann-Roch. Springer Lecture Notes 225 (1971).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Editor information

Michel Raynaud Tetsuji Shioda

Rights and permissions

Reprints and permissions

Copyright information

© 1983 Springer-Verlag

About this paper

Cite this paper

Beauville, A. (1983). Quelques remarques sur la transformation de Fourier dans l’anneau de Chow d’une variété abélienne. In: Raynaud, M., Shioda, T. (eds) Algebraic Geometry. Lecture Notes in Mathematics, vol 1016. Springer, Berlin, Heidelberg. https://doi.org/10.1007/BFb0099965

Download citation

  • DOI: https://doi.org/10.1007/BFb0099965

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-12685-0

  • Online ISBN: 978-3-540-38676-6

  • eBook Packages: Springer Book Archive

Publish with us

Policies and ethics